Vol. 9, No. 4, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 6, 1605–1954
Issue 5, 1269–1603
Issue 4, 945–1268
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Some counterexamples to Sobolev regularity for degenerate Monge–Ampère equations

Connor Mooney

Vol. 9 (2016), No. 4, 881–891
Abstract

We construct a counterexample to W2,1 regularity for convex solutions to

detD2u 1,u| Ω =  const.

in two dimensions. We also prove a result on the propagation of singularities of the form |x2||logx2| in two dimensions. This generalizes a classical result of Alexandrov and is optimal by example.

Keywords
degenerate Monge–Ampère, Sobolev regularity
Mathematical Subject Classification 2010
Primary: 35B65, 35J96
Milestones
Received: 23 September 2015
Accepted: 11 March 2016
Published: 3 July 2016
Authors
Connor Mooney
Department of Mathematics
University of Texas at Austin
Austin, TX 78712
United States